# SDR USAA040362

- Difficulty date: July 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Fuselage
- Part time: 50,306 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED APPROX 1.025 INCH, STATION 663.75.  INSTALLED REPAIR ANGLE PER EA 78568.  (M)
